Advanced search
Start date
Betweenand

Ederson Moreira dos Santos

CV Lattes GoogleMyCitations ResearcherID ORCID


Universidade de São Paulo (USP). Instituto de Ciências Matemáticas e de Computação (ICMC)  (Institutional affiliation for the last research proposal)
Birthplace: Brazil

Bachelor in Mathematics at Universidade Estadual de Maringá, Brazil, in 2003. Ph.D. in Mathematics at Universidade Estadual de Campinas, Brazil, in 2007. Postdoc position at Universidade de Campinas, Brazil, from October/2007 to March/2008; Postdoc position at Université Paris VI, France, from April/2008 to March/2009. Postdoc position at Universidade de Campinas, Brazil, from April/2009 to November/2009. Since December/2009 I have an assistant professor position at ICMC-USP in São Carlos, Brazil. My research is focused in Nonlinear Functional Analysis and Partial Differential Equations. (Source: Lattes Curriculum)

Research grants
Scholarships in Brazil
Scholarships abroad
FAPESP support in numbers * Updated April 10, 2021
Total / Available in English
Most frequent collaborators in research granted by FAPESP
Contact researcher

Use this Research Supported by FAPESP (BV/FAPESP) channel only to send messages referring to FAPESP-funded scientific projects.


 

 

 

 

Keywords used by the researcher
Scientific publications resulting from Research Grants and Scholarships under the grantee's responsibility (18)

(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)

Publications18
Citations61
Cit./Article3.4
Data from Web of Science

FERREIRA MELO, JESSYCA LANGE; DOS SANTOS, EDERSON MOREIRA. Positive solutions to a fourth-order elliptic problem by the Lusternik-Schnirelmann category. Journal of Mathematical Analysis and Applications, v. 420, n. 1, p. 532-550, . Web of Science Citations: 3. (10/19320-7, 10/00603-9)

BONHEURE, DENIS; CASTERAS, JEAN-BAPTISTE; DOS SANTOS, EDERSON MOREIRA; NASCIMENTO, ROBSON. ORBITALLY STABLE STANDING WAVES OF A MIXED DISPERSION NONLINEAR SCHRODINGER EQUATION. SIAM JOURNAL ON MATHEMATICAL ANALYSIS, v. 50, n. 5, p. 5027-5071, . Web of Science Citations: 4. (15/17096-6, 16/50453-0)

BONHEURE, DENIS; DOS SANTOS, EDERSON MOREIRA; RAMOS, MIGUEL. GROUND STATE AND NON-GROUND STATE SOLUTIONS OF SOME STRONGLY COUPLED ELLIPTIC SYSTEMS. TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, v. 364, n. 1, p. 447-491, . Web of Science Citations: 27.

DOS SANTOS, EDERSON MOREIRA; NORNBERG, GABRIELLE. Symmetry properties of positive solutions for fully nonlinear elliptic systems. Journal of Differential Equations, v. 269, n. 5, p. 4175-4191, . Web of Science Citations: 0. (18/04000-9)

MERCURI, CARLO; DOS SANTOS, EDERSON MOREIRA. Quantitative symmetry breaking of groundstates for a class of weighted Emden-Fowler equations. Nonlinearity, v. 32, n. 11, p. 4445-4464, . Web of Science Citations: 0. (15/17096-6)

ITURRIAGA, LEONELO; DOS SANTOS, EDERSON MOREIRA; UBILLA, PEDRO. Local minimizers in spaces of symmetric functions and applications. Journal of Mathematical Analysis and Applications, v. 429, n. 1, p. 27-56, . Web of Science Citations: 2. (10/19320-7)

FERREIRA MELO, JESSYCA LANGE; DOS SANTOS, EDERSON MOREIRA. A FOURTH-ORDER EQUATION WITH CRITICAL GROWTH: THE EFFECT OF THE DOMAIN TOPOLOGY. TOPOLOGICAL METHODS IN NONLINEAR ANALYSIS, v. 45, n. 2, p. 551-574, . Web of Science Citations: 2. (10/19320-7, 10/00603-9)

DOS SANTOS, EDERSON MOREIRA. On the existence of positive solutions for a nonhomogeneous elliptic system. PORTUGALIAE MATHEMATICA, v. 66, n. 3, p. 347-371, . Web of Science Citations: 1.

DOS SANTOS, EDERSON MOREIRA. POSITIVE SOLUTIONS FOR A FOURTH-ORDER QUASILINEAR EQUATION WITH CRITICAL SOBOLEV EXPONENT. COMMUNICATIONS IN CONTEMPORARY MATHEMATICS, v. 12, n. 1, p. 1-33, . Web of Science Citations: 6.

DA SILVA, WENDEL LEITE; DOS SANTOS, EDERSON MOREIRA. Monotonicity of the Morse index of radial solutions of the Henon equation in dimension two. NONLINEAR ANALYSIS-REAL WORLD APPLICATIONS, v. 48, p. 485-492, . Web of Science Citations: 0. (15/17096-6)

DOS SANTOS, EDERSON MOREIRA; NORNBERG, GABRIELLE. Symmetry properties of positive solutions for fully nonlinear elliptic systems. Journal of Differential Equations, v. 269, n. 5, p. 4175-4191, . Web of Science Citations: 0. (18/04000-9)

DOS SANTOS, EDERSON MOREIRA. On the existence of positive solutions for a nonhomogeneous elliptic system. PORTUGALIAE MATHEMATICA, v. 66, n. 3, p. 347-371, . Web of Science Citations: 1.

BONHEURE, DENIS; CASTERAS, JEAN-BAPTISTE; DOS SANTOS, EDERSON MOREIRA; NASCIMENTO, ROBSON. ORBITALLY STABLE STANDING WAVES OF A MIXED DISPERSION NONLINEAR SCHRODINGER EQUATION. SIAM JOURNAL ON MATHEMATICAL ANALYSIS, v. 50, n. 5, p. 5027-5071, . Web of Science Citations: 4. (15/17096-6, 16/50453-0)

FERREIRA MELO, JESSYCA LANGE; DOS SANTOS, EDERSON MOREIRA. A FOURTH-ORDER EQUATION WITH CRITICAL GROWTH: THE EFFECT OF THE DOMAIN TOPOLOGY. TOPOLOGICAL METHODS IN NONLINEAR ANALYSIS, v. 45, n. 2, p. 551-574, . Web of Science Citations: 2. (10/19320-7, 10/00603-9)

BONHEURE, DENIS; DOS SANTOS, EDERSON MOREIRA; RAMOS, MIGUEL. GROUND STATE AND NON-GROUND STATE SOLUTIONS OF SOME STRONGLY COUPLED ELLIPTIC SYSTEMS. TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, v. 364, n. 1, p. 447-491, . Web of Science Citations: 27.

ITURRIAGA, LEONELO; DOS SANTOS, EDERSON MOREIRA; UBILLA, PEDRO. Local minimizers in spaces of symmetric functions and applications. Journal of Mathematical Analysis and Applications, v. 429, n. 1, p. 27-56, . Web of Science Citations: 2. (10/19320-7)

FERREIRA MELO, JESSYCA LANGE; DOS SANTOS, EDERSON MOREIRA. Positive solutions to a fourth-order elliptic problem by the Lusternik-Schnirelmann category. Journal of Mathematical Analysis and Applications, v. 420, n. 1, p. 532-550, . Web of Science Citations: 3. (10/19320-7, 10/00603-9)

DOS SANTOS, EDERSON MOREIRA. POSITIVE SOLUTIONS FOR A FOURTH-ORDER QUASILINEAR EQUATION WITH CRITICAL SOBOLEV EXPONENT. COMMUNICATIONS IN CONTEMPORARY MATHEMATICS, v. 12, n. 1, p. 1-33, . Web of Science Citations: 6.

Academic Publications

(References retrieved automatically from State of São Paulo Research Institutions)

JUNIOR, Vanderley Alves Ferreira. Equações de quarta ordem na modelagem de oscilações de pontes. Tese (Doutorado) -  Instituto de Ciências Matemáticas e de Computação.  Universidade de São Paulo (USP).  São Carlos.  (12/23741-3

SANTOS, Ederson Moreira dos. Sistemas elipticos semilineares não-homogeneos. Tese (Doutorado) -  Instituto de Matemática, Estatística e Computação Científica.  Universidade Estadual de Campinas (UNICAMP).  (03/07581-7

MELO, Jessyca Lange Ferreira. Sobre a multiplicidade de soluções positivas para uma classe de problemas elípticos de quarta-ordem via categoria de Lusternik-Schnirelman. Tese (Doutorado) -  Instituto de Ciências Matemáticas e de Computação.  Universidade de São Paulo (USP).  São Carlos.  (10/00603-9

Please report errors in researcher information by writing to: cdi@fapesp.br.
X

Report errors in this page


Error details: